UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1581

タイトル: On some differential inclusions and their applications
著者: Lukaszewicz, Grzegorz
発行日: 1994年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 1 (1994), No. 2, Page 369-391
抄録: The existence of a solution of the evolution inclusion % $$u'+ \partial φ(t,u) + g(t,u)-F(u) \ni 0 \ \ \text{on}\ \ (0,T), u(0)=ξ$$ % is established. For each t in [0,T], $φ$ (t, $\cdot$) is a proper l.s.c. convex function from H to [0, $\infty$] \; and $F$ is an upper hemicontinuous set-valued mapping of $L^2(0,T;H)$ into its closed convex subsets. The time periodic problem % $$u'+ \partial φ(t,u)-F(u) \ni 0 \ \ \text{on}\ \ (0,T), \ \ u(0)=u(T)$$ % is studied. Applications to the heat equation with mixed boundary conditions and to the coupled Navier Stokes and heat equations with convection, dissipation and control terms in non-cylindrical domains are given.
URI: http://hdl.handle.net/2261/1581
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms010206.pdf173.81 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください